I jsut looked up the side effects of Lexapro for you..I haven't seen rash or canker sores...However, everyone can react differently..You should call the doctor to see if it is possible... maybe you may need a different medication. It said that it can take up to six weeks to start to see the difference.
Yes, I have the burning and the rashes. Rashes on my forearms come out of nowhere and then disappear. I used to get canker sores in my mouth - so did my dad with anxiety. It is crazy what anxiety can do to the immune system. I even got thrush in my mouth one time with some bad panic attacks for a month. I was afraid of HIV from a dentist tool then - so I know how you feel. No HIV here though, just anxiety. It is good to keep up with your doctor visits though and make sure. As far as Lexapro - never tried it, but my best friend has been on it for a year and loves it - he was more depressed though, rather than anxious. Check with your pharmacist and doctor. Call them up! :0)
I've been on lexapro since November 2006. I love it. Its the best thing that has happened to me since anxiety started ruling my life. I'm telling you anxiety can make you do some crazy things.. its all in your mind. If you have been to a doctor and had a blood test and got all the medical things ruled out, try to relax and see if it doesn't make a difference.
I just started on Lexapro 2.5 weeks ago, I too was having all kinds of symptoms from anxiety (still am to some degree) sore muscles and joints, rash on wrists, even post nasal drip, it has subsided considerably since taking Lexapro, my fear/anxiety was largely based on the fear of having HIV (which I don